# SDR SIMA20120302002

- Difficulty date: March 3, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 20,524 hours, 17,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE 2ND FLOOR STRIP EMERGENCY LIGHTS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE 2ND FLOOR EMERGENCY STRIP LIGHT ASSEMBLY IAW EMB AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD IAW WC 33-700-17.  THE AIRCRAFT WAS RETURNED TO SERVICE.
